Journal of Differential Equations
A diffusive predator-prey system with Holling type-II predator functional response subject to Neumann boundary conditions is considered. Hopf and steady state bifurcation analysis are carried out in details. In particular we show the existence of multiple spatially non-homogeneous periodic orbits while the system parameters are all spatially homogeneous. Our results and global bifurcation theory also suggest the existence of loops of spatially non-homogeneous periodic orbits and steady state solutions. These results provide theoretical evidences to the complex spatiotemporal dynamics found by numerical simulation. (c) 2008 Elsevier Inc. All rights reserved.
Yi, F., Wei, J., & Shi, J. (2009). Bifurcation and spatiotemporal patterns in a homogeneous diffusive predator–prey system. Journal of Differential Equations, 246(5), 1944-1977.